# SDR KY7A202511260038

- Difficulty date: November 22, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N2691W
- Make and model: Swrngn SA227AC
- Aircraft serial: AC655B
- Aircraft time: 31,119 hours, 38,227 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

SMOKE IN COCKPIT / NWS / PITCH TRIM.  CLEANED BOTH WATERSOCKS FOR SMOKE IN THE COCKPIT, ALL PANELS HAVE BEEN CLOSED, IAW SA227 MM 21-70-10.
